# SDR SWAA2014111033980

- Difficulty date: September 18, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE CORRODED AT BS 294 BETWEEN LBL 2 TO LBL 12.  REPAIRED FLOORBEAM IAW SRM.
